# SDR DL733000697

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- Aircraft time: 37,770 hours, 26,574 cycles
- Engine: Cfmint CFM563B2
- Engine time: 32,663 hours, 23,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 720721
- Condition: Overheated
- Location: Nr 2
- Part time: 32,663 hours, 23,037 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL ABOUT 60-80 KTS, RT ENG EGT WENT FULL SCALE.  HIGH WITH RED LIGHT ILLUMINATED.  ABORTED T/O, PULLED THROTTLES BACK TO IDLE AND SHUT DOWN ENG.  REPLACED NR 2 ENG.
